# SDR UIEA2019042804056

- Difficulty date: April 28, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,980 hours, 17,118 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER LANDING. APU FAULT DISPLAYED, ATTEMPTED START 3 TIMES WITH SAME FAULT. ( BITE CHECK FCM PER AMM 49-11-00. NO FAULTS DISPLAYED, PERFORMED APU START, 1 ATTEMPT SUCCESSFUL PER AMM 49-11-00. OPS CHECK GOOD.  )
